# SDR 2008FA0000264

- Difficulty date: April 2, 2008
- Submitted: April 21, 2008
- Operation: General aviation
- Aircraft: N8050U
- Make and model: Beech 58
- Aircraft serial: TH1657
- Engine: Cont IO550*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: RA442CW12
- Part serial: D3679
- Condition: Failed
- Location: Vacuum System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VACUUM PUMP FAILED TO DEVELOP ANY AIR OUTPUT UPON INSTALLATION.  REMOVED PUMP AND INSPECTED, SUSPECT VANES ARE NOT SLIDING OUT AGAINST CYLINDER WALL THUS NOT ALLOWING ANY AIR TO BE DEVELOPED.  (K)
